Change search
ReferencesLink to record
Permanent link

Direct link
Finite difference methods for the nonlinear equations of perturbed geometrical optics
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1996 (English)In: ACES J, Vol. 11, 90-98 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 11, 90-98 p.
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90452OAI: diva2:505531
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link